# SDR REXA2014090400863

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 994 hours, 690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88910LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING 5B MISSING.  REPLACED FLOOR EMER TRACK LIGHTING CLIP IAW AMM 33-51-01.  ALL CHECKED GOOD, PN PL88-910LH00.
